# SDR HEEA072064

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,796 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: M880555002
- Condition: Stuck
- Location: Comm System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT HOT MIKE SWITCH STICKING. REPLACED WITH SERVICEABLE SWITCH.
